# SDR HALA9800076

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 113 - HNL - EMERGENCY LIGHT CEILING ROW 3-4 OUT.  REMOVED AND REPLACED BATTERIES, POWER SUPPLY, OPERATIONAL CHECK GOOD.  (M)
